ANVISA warns of risks of indiscriminate use of paracetamol after Covid-19 vaccination

The main reactions observed after Covid-19 vaccination are fever, headache, and body aches, which vary from mild to moderate.

RIO DE JANEIRO, BRAZIL - The indiscriminate use of paracetamol for pain and fever relief after Covid-19 vaccination can lead to serious adverse events, including drug hepatitis and death, Brazil's health regulatory agcency ANVISA has indicated.

According to the agency, paracetamol should be used with caution, "always observing the maximum daily dose and the interval between doses, according to the recommendations contained in the package insert, for each age group."

ANVISA's division monitoring health products subject to surveillance recommends health professionals and the general population to notify the agency about cases of adverse reactions after the use of . . .

To read the full NEWS and much more, Subscribe to our Premium Membership Plan. Already Subscribed?